Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Langley, James (2017) Non-real zeros of derivatives of meromorphic functions. Journal d'Analyse Mathématique, 133 (1). pp. 183-228. ISSN 1565-8538

Langley, James (2017) Trajectories escaping to infinity in finite time. Proceedings of the American Mathematical Society, 145 (5). pp. 2107-2117. ISSN 1088-6826

Langley, James (2016) The Schwarzian derivative and the Wiman-Valiron property. Journal d'Analyse Mathématique, 130 (1). pp. 71-89. ISSN 1565-8538

Langley, James (2014) Derivatives of meromorphic functions of finite order. Computational Methods and Function Theory, 14 (2). pp. 195-207. ISSN 1617-9447

This list was generated on Tue Dec 12 18:09:24 2017 UTC.